Combinatorics of the s-fractur sign and l-fractur sign2 spaces of coinvariants: Loop Heisenberg modules and recursion

B. Feigin, Rinat Kedem, S. Loktev, T. Miwa, E. Mukhin

Research output: Contribution to journalArticle

Abstract

The spaces of coinvariants are quotient spaces of integrable s-fractur sign and l-fractur sign2 modules by subspaces generated by the actions of certain subalgebras labeled by a set of points on a complex line. When all the points are distinct, the spaces of coinvariants essentially coincide with the spaces of conformai blocks in the WZW conformal field theory and their dimensions are given by the Verlinde rule. We describe monomial bases for the s-fractur sign and l-fractur sign2 spaces of coinvariants, In particular, we prove that the spaces of coinvariants have the same dimensions when all the points coincide. We establish recurrence relations satisfied by the monomial bases and the corresponding characters of the spaces of coinvariants. For the proof we use filtrations of the s-fractur sign and l-fractur sign 2 modules. The adjoint graded spaces are certain modules on the loop Heisenberg algebra. The recurrence relation is established by using filtrations on these modules.

Original languageEnglish (US)
Pages (from-to)419-474
Number of pages56
JournalSelecta Mathematica, New Series
Volume8
Issue number3
DOIs
StatePublished - Jan 1 2002
Externally publishedYes

Fingerprint

Combinatorics
Recursion
modules
Module
Monomial
Recurrence relation
Filtration
Loop Algebra
Heisenberg Algebra
Quotient Space
Conformal Field Theory
quotients
Set of points
Subalgebra
Subspace
algebra
Distinct
Line

Keywords

  • Affine Lie algebra
  • Combinatorics
  • Conformal field theory

ASJC Scopus subject areas

  • Mathematics(all)
  • Physics and Astronomy(all)

Cite this

Combinatorics of the s-fractur sign and l-fractur sign2 spaces of coinvariants : Loop Heisenberg modules and recursion. / Feigin, B.; Kedem, Rinat; Loktev, S.; Miwa, T.; Mukhin, E.

In: Selecta Mathematica, New Series, Vol. 8, No. 3, 01.01.2002, p. 419-474.

Research output: Contribution to journalArticle

@article{9aa4e544a4dd408a88bc6b434e617446,
title = "Combinatorics of the s-fractur sign and l-fractur sign2 spaces of coinvariants: Loop Heisenberg modules and recursion",
abstract = "The spaces of coinvariants are quotient spaces of integrable s-fractur sign and l-fractur sign2 modules by subspaces generated by the actions of certain subalgebras labeled by a set of points on a complex line. When all the points are distinct, the spaces of coinvariants essentially coincide with the spaces of conformai blocks in the WZW conformal field theory and their dimensions are given by the Verlinde rule. We describe monomial bases for the s-fractur sign and l-fractur sign2 spaces of coinvariants, In particular, we prove that the spaces of coinvariants have the same dimensions when all the points coincide. We establish recurrence relations satisfied by the monomial bases and the corresponding characters of the spaces of coinvariants. For the proof we use filtrations of the s-fractur sign and l-fractur sign 2 modules. The adjoint graded spaces are certain modules on the loop Heisenberg algebra. The recurrence relation is established by using filtrations on these modules.",
keywords = "Affine Lie algebra, Combinatorics, Conformal field theory",
author = "B. Feigin and Rinat Kedem and S. Loktev and T. Miwa and E. Mukhin",
year = "2002",
month = "1",
day = "1",
doi = "10.1007/s00029-002-8112-4",
language = "English (US)",
volume = "8",
pages = "419--474",
journal = "Selecta Mathematica, New Series",
issn = "1022-1824",
publisher = "Birkhauser Verlag Basel",
number = "3",

}

TY - JOUR

T1 - Combinatorics of the s-fractur sign and l-fractur sign2 spaces of coinvariants

T2 - Loop Heisenberg modules and recursion

AU - Feigin, B.

AU - Kedem, Rinat

AU - Loktev, S.

AU - Miwa, T.

AU - Mukhin, E.

PY - 2002/1/1

Y1 - 2002/1/1

N2 - The spaces of coinvariants are quotient spaces of integrable s-fractur sign and l-fractur sign2 modules by subspaces generated by the actions of certain subalgebras labeled by a set of points on a complex line. When all the points are distinct, the spaces of coinvariants essentially coincide with the spaces of conformai blocks in the WZW conformal field theory and their dimensions are given by the Verlinde rule. We describe monomial bases for the s-fractur sign and l-fractur sign2 spaces of coinvariants, In particular, we prove that the spaces of coinvariants have the same dimensions when all the points coincide. We establish recurrence relations satisfied by the monomial bases and the corresponding characters of the spaces of coinvariants. For the proof we use filtrations of the s-fractur sign and l-fractur sign 2 modules. The adjoint graded spaces are certain modules on the loop Heisenberg algebra. The recurrence relation is established by using filtrations on these modules.

AB - The spaces of coinvariants are quotient spaces of integrable s-fractur sign and l-fractur sign2 modules by subspaces generated by the actions of certain subalgebras labeled by a set of points on a complex line. When all the points are distinct, the spaces of coinvariants essentially coincide with the spaces of conformai blocks in the WZW conformal field theory and their dimensions are given by the Verlinde rule. We describe monomial bases for the s-fractur sign and l-fractur sign2 spaces of coinvariants, In particular, we prove that the spaces of coinvariants have the same dimensions when all the points coincide. We establish recurrence relations satisfied by the monomial bases and the corresponding characters of the spaces of coinvariants. For the proof we use filtrations of the s-fractur sign and l-fractur sign 2 modules. The adjoint graded spaces are certain modules on the loop Heisenberg algebra. The recurrence relation is established by using filtrations on these modules.

KW - Affine Lie algebra

KW - Combinatorics

KW - Conformal field theory

UR - http://www.scopus.com/inward/record.url?scp=11144280097&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=11144280097&partnerID=8YFLogxK

U2 - 10.1007/s00029-002-8112-4

DO - 10.1007/s00029-002-8112-4

M3 - Article

AN - SCOPUS:11144280097

VL - 8

SP - 419

EP - 474

JO - Selecta Mathematica, New Series

JF - Selecta Mathematica, New Series

SN - 1022-1824

IS - 3

ER -